# SDR QMLA2024120920148

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N635TJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9635
- Aircraft time: 3,131 hours, 11,202 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 3,131 hours, 6,319 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAKING DOWNSIDE OF AIRCRAFT UPON TAKEOFF. REPORTED TO PILOT BY NURSE.
